It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-21-2012, 08:36 PM   #1
Newbie
(male)
 
Join Date: Jun 2012
Location: Mesa
Posts: 1
sndbagger HB User
dizzy and fatigued from bright sunlight

I have been reading about symptoms of fatigue and a feeling of being dizzy when one stays outside in bright sunlight. I have been getting these symptoms since I have been in Arizona during the summer months. I wonder if this could be caused by the drug Hyzaar which I take for high blood pressure?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol







All times are GMT -7. The time now is 08:10 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!